# SDR UPS04243257

- Difficulty date: September 24, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,763 hours, 40,573 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, E/E FLOOR PANEL RIGHT SIDE BS 440 TO 400 HAS ONE CRACK.  CRACK STOP DRILLED IAW 51-10-1.  HFEC CARRIED OUT IAW NDT MM 51-00-00.  RESULT - CRACK CONTAINED.  AREA REPAIRED IAW SRM 51-40-2.
